# SDR DALA1703231703

- Difficulty date: March 5, 2015
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 62,423 hours, 15,790 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Component: Lower Inspar Sk
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER IN SPAR SKIN WS 990, STRINGER 9.5 CRACKED.  REPAIRED IAW ERA 533881-14.
